# SDR DALA2016062805134

- Difficulty date: May 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,573 hours, 29,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 160-167
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29L, BS 160-167.  REMOVED AND REPLACED THE LONGERON IAW SRM 53-00-01.
